# SDR SWAA2023101697866

- Difficulty date: September 7, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 LOWER POSITION AT PASSENGER CABIN 2023-569460<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOC. BS 695 AND LBL 24.75 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A600 SHEET 175 REV. -;[03] CORRECTED STEP 1 REPLACED ANGLE FLOOR STRUCTURE LOC. BS 695 AND LBL 24.75 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A600 SHEET 175 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2 AND 3 REPLACED ANGLE FLOOR STRUCTURE LOC. BS 695 AND LBL 24.75 LOWER POSITION AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A600 SHEET 175 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED STEP 4 COMPLETED  RII
